Alert archive / Arkansas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 364, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 18, 2017, 8:38 AM CDT for Crawford County, Franklin County, Sebastian County, Arkansas; LeFlore County, Sequoyah County, Oklahoma. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2017, 8:38 AM CDT (13:38 UTC)
- Expired
- Jun 18, 2017, 9:15 AM CDT
- In force
- 37 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR, LeFlore County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 33 km from the middle of the area, began a volume at 13:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 4:14 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 1.6 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 22 J/kg
- Mixed-layer CIN
- -256 J/kg
- Mixed-layer LCL
- 1256 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- -16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
145
WUUS54 KTSA 181338
SVRTSA
ARC033-047-131-OKC079-135-181415-
/O.NEW.KTSA.SV.W.0364.170618T1338Z-170618T1415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
838 AM CDT SUN JUN 18 2017
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Franklin County in west central Arkansas...
Crawford County in northwestern Arkansas...
Sebastian County in west central Arkansas...
Eastern Sequoyah County in east central Oklahoma...
Northeastern Le Flore County in southeastern Oklahoma...
* Until 915 AM CDT
* At 838 AM CDT, severe thunderstorms were located along a line
extending from 2 miles southwest of Devils Den State Park to 2
miles southwest of Figure Five to 3 miles south of Muldrow, moving
southeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations in or near the path include...
Fort Smith... Van Buren...
Ozark... Charleston...
Cedarville... Mountainburg...
Natural Dam... Greenwood...
Alma... Barling...
Pocola... Muldrow...
Roland... Lavaca...
Arkoma... Mulberry...
Dyer... Hackett...
Altus... Bonanza...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 42.
Interstate 40 in Oklahoma between mile markers 315 and 328.
Interstate 540 between mile markers 1 and 14.
Interstate 49 between mile markers 22 and 40.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3538 9371 3537 9375 3542 9380 3531 9381
3532 9392 3523 9392 3523 9402 3514 9403
3514 9414 3510 9414 3509 9419 3531 9476
3576 9437 3576 9370
TIME...MOT...LOC 1338Z 303DEG 50KT 3574 9428 3550 9439 3535 9461
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
585
WWUS54 KTSA 181355
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
855 AM CDT SUN JUN 18 2017
ARC033-047-131-OKC079-135-181415-
/O.CON.KTSA.SV.W.0364.000000T0000Z-170618T1415Z/
Franklin AR-Crawford AR-Sebastian AR-Sequoyah OK-Le Flore OK-
855 AM CDT SUN JUN 18 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT
FOR FRANKLIN...CRAWFORD...SEBASTIAN...EASTERN SEQUOYAH AND
NORTHEASTERN LE FLORE COUNTIES...
At 855 AM CDT, severe thunderstorms were located along a line
extending from 3 miles northeast of Lake Fort Smith to near Alma to 2
miles southeast of Arkoma, moving southeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Fort Smith... Van Buren...
Ozark... Charleston...
Cedarville... Mountainburg...
Natural Dam... Greenwood...
Alma... Barling...
Pocola... Muldrow...
Roland... Lavaca...
Arkoma... Mulberry...
Dyer... Hackett...
Altus... Bonanza...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 42.
Interstate 40 in Oklahoma between mile markers 315 and 328.
Interstate 540 between mile markers 1 and 14.
Interstate 49 between mile markers 22 and 40.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3538 9371 3537 9375 3542 9380 3531 9381
3532 9392 3523 9392 3523 9402 3514 9403
3514 9414 3510 9414 3509 9419 3531 9476
3576 9437 3576 9370
TIME...MOT...LOC 1355Z 293DEG 43KT 3571 9409 3547 9420 3532 9442
HAIL...<.75IN
WIND...60MPH
$$047
WWUS54 KTSA 181404
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
904 AM CDT SUN JUN 18 2017
OKC135-181414-
/O.CAN.KTSA.SV.W.0364.000000T0000Z-170618T1415Z/
Sequoyah OK-
904 AM CDT SUN JUN 18 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SEQUOYAH COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 1100 AM CDT for
northwestern and west central Arkansas...and southeastern and east
central Oklahoma.
LAT...LON 3538 9371 3537 9375 3542 9380 3531 9381
3532 9392 3523 9392 3523 9403 3514 9403
3514 9414 3510 9414 3509 9419 3526 9463
3531 9455 3531 9448 3533 9450 3536 9448
3538 9443 3540 9443 3575 9415 3576 9370
TIME...MOT...LOC 1404Z 303DEG 50KT 3565 9397 3541 9408 3526 9430
$$
ARC033-047-131-OKC079-181415-
/O.CON.KTSA.SV.W.0364.000000T0000Z-170618T1415Z/
Franklin AR-Crawford AR-Sebastian AR-Le Flore OK-
904 AM CDT SUN JUN 18 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT
FOR FRANKLIN...CENTRAL CRAWFORD...SEBASTIAN AND NORTHEASTERN LE FLORE
COUNTIES...
At 904 AM CDT, severe thunderstorms were located along a line
extending from 2 miles east of Fern to 6 miles southeast of Dyer to
near Jenny Lind, moving southeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Fort Smith... Van Buren...
Ozark... Charleston...
Mountainburg... Greenwood...
Alma... Barling...
Pocola... Lavaca...
Arkoma... Mulberry...
Dyer... Hackett...
Altus... Bonanza...
Branch... Denning...
Chester... Rudy...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 4 and 42.
Interstate 540 between mile markers 1 and 14.
Interstate 49 between mile markers 22 and 36.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3538 9371 3537 9375 3542 9380 3531 9381
3532 9392 3523 9392 3523 9403 3514 9403
3514 9414 3510 9414 3509 9419 3526 9463
3531 9455 3531 9448 3533 9450 3536 9448
3538 9443 3540 9443 3575 9415 3576 9370
TIME...MOT...LOC 1404Z 303DEG 50KT 3565 9397 3541 9408 3526 9430
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 6:29 AM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Jun 18, 6:29 AM CDT, 2 hours 9 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 629 AM CDT Sun Jun 18 2017 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Clusters of thunderstorms will continue moving across eastern OK and possibly into west central Arkansas through the morning with mainly MVFR conditions prevailing. Most of these storms will weaken or exit the area before 18z with VFR prevailing. A sfc boundary will become established from northwest AR through southeast OK by this afternoon. Additional thunderstorms expected to develop between 21-00z along the front with potential for gusty winds and local MVFR conditions. && .PREV DISCUSSION... /Issued 310 AM CDT Sun Jun 18 2017/ DISCUSSION... Currently monitoring a few clusters of strong/severe storms across north central OK. This activity has developed north of the frontal boundary along the nose of a 40+ kt low-level jet...and should continue to drop southeast along the H85-H7 thermal gradient. Additional showers/thunderstorms continue across southeastern KS...and expect this activity to eventually sag into a larger portion of northeast OK through the remainder of the night. Can't rule out some sporadic strong/severe wind gusts with any of the convection. Ongoing morning storms will serve to sharpen the frontal boundary across the region...which should slow across southeast OK into the afternoon. Expect additional storms to develop later this afternoon...with some severe storms possible given the degree of instability. Storms may persist well into the night over the far southeastern portion of the forecast area...before finally sagging south of the area by Monday morning. Surface ridging and a drier low-level airmass will prevail into the early part of the week...with warmer temperatures returning later in the week as southerly flow develops. Could see some mainly nocturnal convection Wednesday night across northeast OK...but will keep PoPs low for now. Potential tropical development in the Gulf of Mexico will further muddy the forecast going into the weekend...with the ECMWF bringing the remnants into southeast OK by next Saturday. Have included broadbrush chance PoPs for now...and will further refine in later forecasts. && .PRELIMINARY POINT TEMPS/POPS... TUL 79 63 87 64 / 40 10 0 0 FSM 85 66 90 66 / 50 30 10 0 MLC 82 66 88 65 / 50 30 10 0 BVO 79 58 87 57 / 40 10 0 0 FYV 78 59 83 57 / 50 10 0 0 BYV 77 59 83 59 / 40 10 0 0 MKO 80 63 87 63 / 40 10 0 0 MIO 80 58 85 59 / 40 10 0 0 F10 79 64 87 64 / 40 10 10 0 HHW 87 68 89 67 / 40 50 20 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION...14
Hazardous weather outlook, Jun 18, 4:55 AM CDT, 3 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 455 AM CDT Sun Jun 18 2017 ARZ001-002-010-011-019-020-029-OKZ049-053>076-191000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 455 AM CDT Sun Jun 18 2017 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. FLASH FLOOD. RISK...Limited. AREA...Southeast Oklahoma. ONSET...Late Afternoon. HEAVY RAIN. RISK...Limited. AREA...Eastern Oklahoma. ONSET...Ongoing. DISCUSSION... Scattered thunderstorms located over central Oklahoma early this morning will continue to move southeast and impact parts of east central and southeast Oklahoma through mid-morning. These storms will have the potential for large hail and damaging winds, along with locally heavy rainfall, primarily southwest of a line from Drumright to Clayton. Additional storms will likely move into northeast Oklahoma this morning from southern Kansas, but are not likely to be severe. A cold front will continue to push south through the area today with additional showers and thunderstorms developing along the front across southeast Oklahoma and west central Arkansas. Some storms may be severe, with damaging winds the main threat. In addition, some training of storm cells is possible with a threat of heavy rain and localized flash flooding across far southeast Oklahoma this evening. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY through TUESDAY...No Hazards. WEDNESDAY...Thunderstorm Potential. THURSDAY...No Hazards. FRIDAY through SATURDAY...Thunderstorm Potential. EXTENDED DISCUSSION... After a brief cool down to start the week, hot weather will return mid to late week. A few storms may impact parts of the area Wednesday night, with higher chances arriving by next weekend with a cold front. weather.gov/tulsa Contains additional information.
In the hours before
Special weather statement, Jun 18, 7:43 AM CDT, 55 minutes before
Special Weather Statement
National Weather Service Tulsa OK
743 AM CDT SUN JUN 18 2017
OKZ066-070-071-073>075-181330-
Haskell OK-Pittsburg OK-Muskogee OK-Latimer OK-Okmulgee OK-
McIntosh OK-
743 AM CDT SUN JUN 18 2017
...SIGNIFICANT WEATHER ADVISORY FOR HASKELL...MCINTOSH...LATIMER...
CENTRAL PITTSBURG...SOUTH CENTRAL MUSKOGEE AND SOUTH CENTRAL OKMULGEE
COUNTIES UNTIL 830 AM CDT...
At 742 AM CDT, scattered strong thunderstorms were located across
the area. The storms were moving southeast at 45 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Locations in or near the path include...
Mcalester... Wilburton...
Eufaula... Stigler...
Hartshorne... Krebs...
Quinton... Porum...
Red Oak... Crowder...
Whitefield... Alderson...
Kinta... Canadian...
Indianola... Hanna...
Stidham... Higgins...
Raiford... Vivian...
This includes Interstate 40 in Oklahoma between mile markers 241 and
253.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
A severe thunderstorm watch remains in effect until 1100 AM CDT for
southeastern, northeastern and east central Oklahoma.
LAT...LON 3506 9607 3509 9606 3512 9603 3512 9601
3515 9601 3515 9598 3536 9598 3549 9590
3531 9501 3492 9500 3468 9531 3500 9609
3505 9609
TIME...MOT...LOC 1242Z 297DEG 37KT 3504 9571Local storm report, Jun 18, 7:45 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
745 AM CDT SUN JUN 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 AM HAIL 5 SSW PAWNEE 36.27N 96.84W
06/18/2017 E1.75 INCH PAWNEE OK PUBLIC
BETWEEN MORRISON AND PAWNEE. TIME ESTIMATED BY RADAR.
&&
AEJSpecial weather statement, Jun 18, 7:46 AM CDT, 52 minutes before
Special Weather Statement
National Weather Service Tulsa OK
746 AM CDT SUN JUN 18 2017
OKZ068-070>072-074-076-181345-
Haskell OK-Muskogee OK-Sequoyah OK-Cherokee OK-Le Flore OK-
McIntosh OK-
746 AM CDT SUN JUN 18 2017
...SIGNIFICANT WEATHER ADVISORY FOR HASKELL...NORTHEASTERN
MCINTOSH...SEQUOYAH...NORTHERN LE FLORE...SOUTH CENTRAL CHEROKEE AND
MUSKOGEE COUNTIES UNTIL 845 AM CDT...
At 745 AM CDT, strong thunderstorms were located along a line
extending from near Pumpkin Center to 2 miles east of Keefeton to 2
miles north of Lake Eufaula State Park. Movement was southeast at 45
mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Muskogee... Sallisaw...
Stigler... Pocola...
Muldrow... Checotah...
Roland... Spiro...
Arkoma... Warner...
Vian... Panama...
Gore... Porum...
Webbers Falls... Keota...
McCurtain... Bokoshe...
Whitefield... Oktaha...
This includes Interstate 40 in Oklahoma between mile markers 255 and
328.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A severe thunderstorm watch remains in effect until 1100 AM CDT for
southeastern and east central Oklahoma.
LAT...LON 3523 9444 3500 9488 3502 9493 3506 9493
3506 9500 3527 9545 3530 9545 3530 9550
3541 9574 3581 9536 3547 9444
TIME...MOT...LOC 1245Z 293DEG 37KT 3574 9514 3558 9529 3543 9560Local storm report, Jun 18, 7:53 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
753 AM CDT SUN JUN 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM HAIL 7 WSW PAWNEE 36.30N 96.92W
06/18/2017 E1.75 INCH PAWNEE OK PUBLIC
GOLF BALL SIZE HAIL IN LELA.
&&
AEJSpecial weather statement, Jun 18, 8:28 AM CDT, 10 minutes before
Special Weather Statement
National Weather Service Tulsa OK
828 AM CDT SUN JUN 18 2017
OKZ060-064-066-181415-
Tulsa OK-Okmulgee OK-Creek OK-
828 AM CDT SUN JUN 18 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CREEK...NORTHWESTERN
OKMULGEE AND SOUTHEASTERN TULSA COUNTIES UNTIL 915 AM CDT...
At 828 AM CDT, a strong thunderstorm was located over Kellyville,
moving southeast at 30 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Broken Arrow... Bixby...
Sapulpa... Jenks...
Glenpool... Kiefer...
Beggs... Mounds...
Kellyville... Preston...
Liberty... Hectorville...
Leonard...
This includes Interstate 44 between mile markers 196 and 211.
A severe thunderstorm watch remains in effect until 1100 AM CDT for
northeastern Oklahoma.
LAT...LON 3605 9624 3593 9579 3590 9581 3590 9582
3588 9582 3568 9594 3589 9634
TIME...MOT...LOC 1328Z 295DEG 26KT 3594 9621Special weather statement, Jun 18, 8:32 AM CDT, 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
832 AM CDT SUN JUN 18 2017
OKZ049-073>076-181415-
Haskell OK-Pittsburg OK-Latimer OK-Pushmataha OK-Le Flore OK-
832 AM CDT SUN JUN 18 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HASKELL...PUSHMATAHA...
LATIMER...LE FLORE AND EASTERN PITTSBURG COUNTIES UNTIL 915 AM CDT...
At 832 AM CDT, strong thunderstorms were located along a line
extending from 6 miles northeast of Red Oak to 2 miles west of
Stanley. Movement was east at 15 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations in or near the path include...
Poteau... Wilburton...
Clayton... Heavener...
Hartshorne... Talihina...
Wister... Quinton...
Howe... Red Oak...
McCurtain... Fanshawe...
Kinta... Albion...
Octavia... Talimena State Park...
Snow... Higgins...
Heavener Runestone State Park... Tuskahoma...
A severe thunderstorm watch remains in effect until 1100 AM CDT for
west central Arkansas...and southeastern Oklahoma.
LAT...LON 3440 9564 3529 9550 3509 9444 3451 9446
3451 9504 3425 9505 3424 9515 3423 9515
TIME...MOT...LOC 1332Z 287DEG 13KT 3503 9501 3454 9552The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 8:02 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Washington | 43 min |
| Jun 18, 9:08 AM CDT | Severe Thunderstorm Warning | TSA | Sebastian | 67 min |
| Jun 18, 9:14 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 46 min |
| Jun 17, 11:29 PM CDT | Special Weather Statement | TSA | Nowata | 31 min |
| Jun 17, 11:46 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Ottawa | 44 min |
| Jun 17, 11:49 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 41 min |
| Jun 18, 12:27 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 35 min |
| Jun 18, 12:30 AM CDT | Special Weather Statement | TSA | Pawnee, Tulsa, Washington | 45 min |
| Jun 18, 5:02 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 43 min |
| Jun 18, 5:33 AM CDT | Special Weather Statement | TSA | Osage, Pawnee, Washington | 42 min |
| Jun 18, 5:38 AM CDT | Special Weather Statement | TSA | Okfuskee | 37 min |
| Jun 18, 5:50 AM CDT | Special Weather Statement | TSA | Creek | 40 min |
| Jun 18, 6:43 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 25 min |
| Jun 18, 6:49 AM CDT | Special Weather Statement | TSA | Mayes, Rogers, Wagoner | 41 min |
| Jun 18, 7:12 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Rogers, Wagoner | 63 min |
| Jun 18, 7:43 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, McIntosh, Pittsburg | 47 min |
| Jun 18, 7:46 AM CDT | Special Weather Statement | TSA | Haskell, Muskogee, Sequoyah | 59 min |
| Jun 18, 8:28 AM CDT | Special Weather Statement | TSA | Okmulgee | 47 min |
| Jun 18, 8:32 AM CDT | Special Weather Statement | TSA | Latimer, LeFlore, Pushmataha | 43 min |
| Jun 18, 8:47 AM CDT | Special Weather Statement | TSA | Rogers | 43 min |
| Jun 18, 9:42 AM CDT | Special Weather Statement | TSA | Wagoner | 33 min |
| Jun 18, 9:58 AM CDT | Special Weather Statement | TSA | Latimer | 47 min |
| Jun 18, 10:44 AM CDT | Special Weather Statement | TSA | LeFlore | 46 min |
| Jun 18, 10:49 AM CDT | Special Weather Statement | TSA | Muskogee | 41 min |
| Jun 18, 11:13 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 40 min |
| Jun 18, 12:53 PM CDT | Special Weather Statement | TSA | LeFlore | 67 min |
| Jun 18, 1:40 PM CDT | Special Weather Statement | TSA | LeFlore | 65 min |
| Jun 18, 3:45 PM CDT | Special Weather Statement | TSA | Haskell | 45 min |
| Jun 18, 4:30 PM CDT | Special Weather Statement | TSA | Haskell | 45 min |
| Jun 18, 5:13 PM CDT | Special Weather Statement | TSA | Sequoyah | 47 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2017Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.